# SDR SWAA2021102819175

- Difficulty date: September 16, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF IN FWD CARGO.  FABRICATED & DRILLED A NEW FLOOR PANEL 120BF IAW SRM 51-40-05, SRM 51-40-08, & DWG 453A1610-8.  APPLIED PROTECTIVE TREATMENT IAW SRM 51-20-01-0G-0.  REPLACED THE FLOOR PANEL.
